# SDR TRAX200700484

- Difficulty date: April 7, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 18,075 hours, 14,698 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 280 BULKHEAD WEB CRACKED AT RBL 9.  BEGAN REMOVING FASTENERS THROUGH LT AND RT STA 280 WEB AND RELATED STRUCTURE AS PER CRJ 200 SRM 51-42-00 AND REO 601R-53-11-926.  EWB 702040900.  CONTINUED REMOVAL OF ASSOCIATED   PARTS.  MADE CUT AND REMOVED CRACKED / CORRODED CENTER SECTION OF WEB AT LBL 7  THRU RBL  7.  REMOVED IAW  REO 601R-53-11-926.  PERFORMED EDDY CURRENT INSPECTION OF CUT LINES  PER REO 601R-53-11-926 IAW CRJ 200 NDTM PART 1, 51-20-06.  NO DEFECTS NOTED.  STARTED TRIMMING AND LOCATED EXISTING HOLES IN -1 AND -2 DOUBLER, TRIMMED -3 FILLER AND LOCATED EXISTING HOLES.  TRIMMED -5 AFT FLOORS SUPPORT ANGLE TO SIZE IAW CRJ 200 SRM 601R-53-11-926 MS 7022223.  FABRICATED -13, -18 SHIM FROM 2024 T3 .050" B
